# SDR SIMA201910083003

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 145661221004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB 21 IS CRACKED INSIDE PANEL 651CB.  REPAIRED RH WING RIB 21 INSIDE PANEL 651CB IAW EMB 145 SRM 57-20-07, ITEM #4
